Orthogonal decompositions in growth curve models

Zezula, Ivan, Klein, Daniel, Žežula, Ivan . Acta et Commentationes Universitatis Tartuensis de Mathematica 2010. 14 :35-44

Locate this article in:

Bibtex

@article{CIS-258302,
  Author = {Zezula, Ivan and Klein, Daniel and Žežula, Ivan},
  Title = {Orthogonal decompositions in growth curve models},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {14},
  Year = {2010},
  Pages = {35--44},
  Keywords = {Extended Growth Curve model, uniform correlation structure}
}

Similar articles